<  Back to the Polytechnique Montréal portal

Numerical Assessment of Error Estimators for Euler Equations

X. D. Zhang, Dominique Pelletier, Jean-Yves Trépanier and Ricardo Camarero

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26921/
Journal Title: AIAA Journal (vol. 39, no. 9)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/2.1528
Official URL: https://doi.org/10.2514/2.1528
Date Deposited: 18 Apr 2023 15:21
Last Modified: 18 Apr 2023 15:21
Cite in APA 7: Zhang, X. D., Pelletier, D., Trépanier, J.-Y., & Camarero, R. (2001). Numerical Assessment of Error Estimators for Euler Equations. AIAA Journal, 39(9), 1706-1715. https://doi.org/10.2514/2.1528



Repository Staff Only

View Item View Item